Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The six dimensional Gauss Bonnet integrand


Author: Alfred Gray
Journal: Proc. Amer. Math. Soc. 38 (1973), 374-380
MSC: Primary 53C55
DOI: https://doi.org/10.1090/S0002-9939-1973-0312444-0
MathSciNet review: 0312444
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions are given for a compact $ 6$-dimensional Kähler manifold with nonnegative (nonpositive) curvature to have nonnegative (nonpositive) Euler characteristic.


References [Enhancements On Off] (What's this?)

  • [1] M. Berger, Sur quelques variétés riemanniennes suffisamment pincées, Bull. Soc. Math. France 88 (1960), 57-71. MR 24 #A3606. MR 0133781 (24:A3606)
  • [2] R. L. Bishop and S. I. Goldberg, Some implications of the generalized Gauss-Bonnet theorem, Trans. Amer. Math. Soc. 112 (1964), 508-535. MR 29 #574. MR 0163271 (29:574)
  • [3] S. S. Chern, On curvature and characteristic classes of a Riemann manifold, Abh. Math. Sem. Univ. Hamburg 20 (1956), 117-126. MR 17, 783. MR 0075647 (17:783e)
  • [4] A. Gray, Some relations between curvature and characteristic classes, Math. Ann. 184 (1969/70), 257-267. MR 41 #6105. MR 0261492 (41:6105)
  • [5] F. Rideau, Un théorème sur la courbure holomorphe bissectionelle, C. R. Acad. Sci. Paris Sér. A-B 270 (1970), A887-A889. MR 41 #44456. MR 0259824 (41:4456)
  • [6] J. A. Thorpe, Some remarks on the Gauss-Bonnet integral, J. Math. Mech. 18 (1969), 779-786. MR 41 #963. MR 0256307 (41:963)
  • [7] K. Yano and S. Bochner, Curvature and Betti numbers, Ann. of Math. Studies, no. 32, Princeton Univ. Press, Princeton, N.J. MR 0062505 (15:989f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55

Retrieve articles in all journals with MSC: 53C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0312444-0
Keywords: Gauss Bonnet, Euler characteristic, Kähler manifold, Einstein manifold, sectional curvature, Ricci curvature
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society